# SDR SWAA102529

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 24,735 hours, 14,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS LOOSE AT ROW 1.  SECURED LENS PER MM.
